366 419

Cited 0 times in

보툴리눔독소의 근육내주사 이후 발생한 의인성 보툴리눔독소증

Other Titles
 Iatrogenic Botulism After Intramuscular Injection of Botulinum Toxin Type A 
Authors
 Joon-Sang Yoo  ;  Nam Sunwoo  ;  Ha Young Shin  ;  Hye Sun Koh  ;  Byoung Seok Ye  ;  Seung Min Kim 
Citation
 Journal of the Korean Neurological Association, Vol.28(1) : 47-49, 2010 
Journal Title
 Journal of the Korean Neurological Association 
ISSN
 1225-7004 
Issue Date
2010
Keywords
Iatrogenic botulism ; Repetitive nerve stimulation test
Abstract
Botulinum toxin type A (BTA) is widely used for both medical treatment and cosmetic purposes. A 46-year-old woman presented with progressive generalized weakness and dysphagia. The patient had injected BTA into her both of her calves by herself for cosmetic purposes. Repetitive nerve stimulation of the right facial nerve demonstrated reduced compound muscle action potential amplitudes of the orbicularis oculi and nasalis muscles, and a reduced response to low-frequency, repetitive stimulation. The possibility of iatrogenic botulism should be considered when using BTA
Files in This Item:
T201000132.pdf Download
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Neurology (신경과학교실) > 1. Journal Papers
Yonsei Authors
Koh, Hye Sun(고혜선)
Kim, Seung Min(김승민) ORCID logo https://orcid.org/0000-0002-4384-9640
Sunwoo, Il Nam(선우일남)
Shin, Ha Young(신하영) ORCID logo https://orcid.org/0000-0002-4408-8265
URI
https://ir.ymlib.yonsei.ac.kr/handle/22282913/100507
사서에게 알리기
  feedback

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse

Links